International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064




Downloads: 120

Case Studies | Medicine Science | India | Volume 6 Issue 9, September 2017


Isoniazid Induced Unilateral Painless Gynaecomastia

J B. Sairam | N. Jeeva [7] | S. Prasanth [10]


Abstract: Gynaecomastia is a rare adverse drug reaction due to isoniazid therapy. Here we report a 21 year old male patient, a case of disseminated tuberculosis treated with ATT for 6 months, developed gynaecomastia two months after completion of ATT with Isoniazid (H), Rifampicin (R), Pyrazinamide (Z), Ethambutol (E).


Keywords: Tuberculosis, Isoniazid, gynecomastia


Edition: Volume 6 Issue 9, September 2017,


Pages: 646 - 647

Isoniazid Induced Unilateral Painless Gynaecomastia


How to Cite this Article?

J B. Sairam, N. Jeeva, S. Prasanth, "Isoniazid Induced Unilateral Painless Gynaecomastia", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=ART20176547, Volume 6 Issue 9, September 2017, 646 - 647, #ijsrnet

How to Share this Article?

Enter Your Email Address




Similar Articles with Keyword 'Tuberculosis'

Downloads: 140

Research Paper, Medicine Science, India, Volume 3 Issue 6, June 2014

Pages: 1591 - 1598

Increasing Prevalence of Chronic Obstructive Pulmonary Disease;Tuberculosis; Lung Cancer and Rising Environmental Oestrogen

Elizabeth JeyaVardhini Samuel [2] | Nagarajan Natarajan

Share this Article

Downloads: 98

Case Studies, Medicine Science, India, Volume 6 Issue 8, August 2017

Pages: 1276 - 1277

Poncets Disease: TB Reactive Arthritis: A Case Report

S. Prasanth [10] | N. Jeeva [7]

Share this Article


Top